# SDR IXXA09SMN030S

- Difficulty date: March 26, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,555 hours, 26,286 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Misrepaired
- Location: Cargo Door
- Part time: 99,555 hours, 26,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR ON MAIN CARGO DOOR FORWARD LOWER JAMB CORNER AT STATION 120.000 - 210.000 LONGERON 19-23 LT.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK AND NO CORROSION FOUND.  FABRICATED REPAIR DOUBLER, REPAIR TRIPLER, FILLERS, FINGER DOUBLERS.  CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW FAA FORM 8110-3 DATED 5/8/09, AD 2006-03.4, SB DC853-079, DRAWING SR08530027, DRAWING ED-4925 DATED 3/30/09, SRM 51-1-21, 51-1-20D, SRM 51-3-0, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-11, AND SRM 51-3-1.
